# SDR 06FDEA0858

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SHEAR TIE STA 700 BETWEEN STRINGER 28L AND 27L IS CORRODED.    REMOVED AND REPLACED WITH NEW SHEAR TIE AT STA 700 BETWEEN S28L AND 27L IAW SRM B727 51-30-5 AND 51-30-2.  SNRM N01051.
